# SDR CA960610012

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor Assy
- Part number: 1496452
- Condition: Leaking
- Location: Hyd Sov Assy
- Component: Whittaker, 1496452
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SHUTOFF VALVE AND MOTOR ASSEMBLY IS USED AS A FUSE FOR "A" SYSTEM RUDDER SYSTEM. FOR UNKNOWN REASON MOTOR HAS BEEN SPLIT FROM THE VALVE, CAUSING HYDRAULIC LEAK AND LOSS OF "A" SYSTEM FLUID. HAPPENED ON LANDING. REPLACED.
